MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that this loaner arctic sun device boots directly to the normothermia screen and bypasses the patient therapy selection screen.Per additional information updated from ttm on 12jan2026, they have a loaner device, s/n (b)(6).They need to set their protocol settings, but they were not saving when they cycle the power.Attempted to direct caller to the advanced setup tab, but the option was not there even after cycling the power.Biomed was going to take the device to shop and call back to speak with tech support.Biomed calling back for assistance with loaner device that will not allow the account to access the advanced set up.Already tried powering off and back on multiple times.
 
Event or Problem Description
It was reported that this loaner arctic sun device boots directly to the normothermia screen and bypasses the patient therapy selection screen.Per additional information updated from ttm on 12jan2026, they have a loaner device, sn (b)(6).They need to set their protocol settings, but they were not saving when they cycle the power.Attempted to direct caller to the advanced setup tab, but the option was not there even after cycling the power.Biomed was going to take the device to shop and call back to speak with tech support.Biomed calling back for assistance with loaner device that will not allow the account to access the advanced set up.Already tried powering off and back on multiple times.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported issue could not be determined, as the device functioned appropriately during evaluation.The device was evaluated upon receipt.No issues.The arctic sun stat is functioning properly.Arctic sun 6000 stat passed all performance testing, and electrical safety tests and is functioning properly and ready for use.A risk review is not required as the reported event is unconfirmed.The labeling/packaging review is not required as the reported event is unconfirmed.A dhr review is not required as the reported event is unconfirmed.Based on the results of the investigation, no additional actions are needed.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24172967
Report Number1018233-2026-00319
Device Sequence Number9649998
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200820
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown